Better But With Side Effects
Dear Teds and Sirs,
I am contacting you regarding a case of a relative of mine, a 6 years old child with glioblastoma (brain cancer). It is inoperable. The child had taken radiation and chemotherapy drags. Most propably because of these treatments the child cant raise its right arm and cant walk properly. She also has disarthria (slurred and slow speech).
She was treated with BHT, but it seems that she was overdosed. The very first day she injested the BHT her recovery was astonished. While she was hospitalized and her oncologist had informed her parents that she will be dying the very same day, after taking the BHT she managed to leave the hospital after 5 days of ingestion.
But now she is continuously sleepy, she has drowsiness, muscle pain and she started piss on herself. The child weights 25 kg. And she was taking the BHT in a daily basis, in concentrations given below:
• From 20/1/ 2016 to 08/02/ 2016 (3×350 mg) daily
• From 08/ 02/ 2016 to 12/02/ 2016 (1×350 mg) daily
• From 13/02/ 2016 to 17/02/ 2016 (2× 350mg) daily
• From 17/ 02/ 2010 onwards she dicontinued the BHT ingestion
We seek your help/ instructions how the child can recover from the toxicity of BHT. Not to forget to mention that the child was also taking gluconate Zn tablets by Health Aid (70 mg×3) from 29/01/ 2016 to 12/02/ 2016. The supplement contained 70 mg gluconate Zn (10 mg elemental Zn) as indicated on the label.
When she started getting lethargic she first stopped taking Zn and then BHT. I don't know if the deep sleep is due to the synergetic effect of these two supplements.
The child is also taking cat's claw and artemisia, as decognition daily. Also she is following your alkalizing formula with lemon and bicarbonate soda (baking soda), 3times a day. Her fasting blood sugar in the morning is below 90 mg/ dL and her blood sugar 1 hour after meal is below 100 mg/ dL. She is following strictly a vegeterian diet, getting tones of carrots, brocolli and garlic, no sugar, no carbohydrates.
I would very much appreciated it if you can tell me how to proceed from now on. What would be the best protocol for her to follow. I read in one of your post Sir that you suggested to a brain cancer patient to take pancreatic engymes, in large quantities. Should it be in a supplemental form as the Vitalzym for example? There are some low cost drags in the European market that contain pancreatic engymes, as â-ª Creon that contains pancreatin (you could find the drug description at www.creon.com/NonCFHCP/DosingStrengths â-ª Chymoral that contains thripsin and chymotrypsin. (you could find the drug description at pharmacybook.net/chymoral/) Could the child take these drags instead?
We can get/ buy medical Cannabis oil if that can cure the child. But we need your guideness as how to use it. Last but not least we download a mobile application of frequency generator and we use the 111.11 Hz for increasing the child's endorfines. I would like your opinion for using this frequency.
I am looking forward for your prompt reply. Thank you in advance Sir for your help. God Bless you and your family. Yours Faithfully John Katsarakis